# SDR VTZA97211

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lamp Holder
- Part number: 020084
- Condition: Loose
- Location: Center Console
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6214 - IAD-ORF - DURING TAXI, RETURNED TO GATE DUE TO RIGHT ENGINE FIRE WARNING LIGHT ON CENTER CONSOLE DOES NOT TEST.  MAINTENANCE INSPECTED AND RESECURED BULB IN SOCKET, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
